Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 203-204
http://dx.doi.org/10.1155/S0161171287000255

A note on quasi-monotone operators

Department of Mathematics, University of Wyoming, Laramie 82071, Wyoming, USA

Received 19 August 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Chow, “A note on quasi-monotone operators,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 203-204, 1987. https://doi.org/10.1155/S0161171287000255.